# SDR CALA2024092400682

- Difficulty date: September 21, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 111,785 hours, 23,662 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: 8062558
- Part serial: 13113146
- Condition: Faulty
- Location: Eng Fuel Flow
- Part time: 57,365 hours, 17,297 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE EGT EXCEEDANCE ON CLIMB, CREW REPORTED POWER REQUIRED REDUCTION TO LIMIT EGT. CHECK INLET AND EXHAUST AND CHECK EXCEEDANCE PER FIM 71-05 TASK 824 AND FIM 71-05 TASK 819. EICAS ENGINE EXCEEDANCE REPORT VERIFIED RIGHT ENGINE EGT REACHED A MAX TEMP OF 883 FOR 1.8 SECONDS REF FIM 71-05 FAULT TREE 824 FIGURE 121NO ACTION REQUIRED. SEE LOGPAGE 9323021 FOR RIGHT ENGINE FFG REPLACEMENT AND DEFECT RECTIFICATION.ACCOMPLISH IDT INSPECTION OF RIGHT ENGINE FUEL FLOW GOVERNER REPLACEMENT INCLUDING, LOCKING, CORRECT PARTS, RIGGING AND TRIM. AS PER AMM 73-21-01-404-013-R04 AND GMM 09-10-05. DURING FFG REPLACEMENT PER AMM 73-21-01-404-013-R04, STEP K. EPR P1 SYSTEM TEST WAS SKIPPED REFERENCE EC/RA 7711-01049. ALL P1 SYSTEM B NUTS VERIFIED TO BE SECURE PER AMM SPECIFICATIONS. GOVERNOR, FUEL OFF 53-7321-9-0001 3146 ON 0000 GOVERNOR, FUEL OFF 53-7321-9-0001 3146 ON 53-7321-9-0001 4892 RIGHT ENGINE FUEL FLOW GOVERNER REMOVED AND REPLACED AS PER AMM 73-21-01-404-013-R04. HIGH POWER ENGINE RUNS CARRIED OUT. ALL PERAMETERS NOW NORMAL AND ENGINE FOLLOWS THRUST LEVER INPUTS. PARTS USED: 99-7311-3-0006,QTY :1 99-7311-3-0008,QTY :1  53-7321-9-0001,QTY :1 19-7261-3-0019,QTY :1 19-7311-3-0054,QTY :1 99-7311-3-0004,QTY :1 19-7261-3-0010,QTY :1 1561368,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1561368 SN OFF 3146
